Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 76, NWS Shreveport, LA

April 19, 20115 counties in Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 19, 2011, 9:00 PM CDT for 5 counties in Arkansas. It was in force for 45 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2011, 9:00 PM CDT (02:00 UTC)
Expired
Apr 19, 2011, 9:45 PM CDT
In force
45 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Hempstead County, AR, Howard County, AR, Little River County, AR, Nevada County, AR, Sevier County, AR

The radar

The Shreveport radar (KSHV), 163 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 9:05 PM CDTHAIL 0.88Nashville, AR
Apr 19, 9:10 PM CDTHAIL 1.752 Sw Ashdown, AR
Apr 19, 9:15 PM CDTHAIL 1Ashdown, AR
Apr 19, 9:15 PM CDTHAIL 2Ashdown, AR
Apr 19, 9:18 PM CDTHAIL 1.25Ashdown, AR
Apr 19, 9:18 PM CDTHAIL 2.75Ashdown, AR
Apr 19, 9:19 PM CDTHAIL 1.25Ashdown, AR
Apr 19, 9:24 PM CDTHAIL 1.754 Ne Ashdown, ARGOLFBALL SIZE HAIL IN THE COMMUNITY OF FOMBY.
Apr 19, 9:36 PM CDTHAIL 14 S Tollette, ARIN SARATOGA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 2:16 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 2.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2277 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
1895 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

873 
WUUS54 KSHV 200200
SVRSHV
ARC057-061-081-099-133-200245-
/O.NEW.KSHV.SV.W.0076.110420T0200Z-110420T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
900 PM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HEMPSTEAD COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITY OF HOPE...
  SOUTHEASTERN HOWARD COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...NASHVILLE...MINERAL SPRINGS...
  CENTRAL LITTLE RIVER COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITY OF ASHDOWN...
  EXTREME NORTHWESTERN NEVADA COUNTY IN SOUTHWEST ARKANSAS...
  SOUTHEASTERN SEVIER COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 945 PM CDT

* AT 858 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED NEAR
  ALLEENE...OR JUST EAST OF FOREMAN...MOVING EAST NEAR 45 MPH. ELSEWHERE...
  THERE WAS A SEVERE THUNDERSTORM BETWEEN NASHVILLE AND CENTER POINT...
  MOVING NORTHEAST NEAR 40 MPH. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WILTON...BEN LOMOND...SARATOGA...TOLLETTE...CORINTH...FULTON...
  WASHINGTON...BLEVINS...PERRYTOWN AND EMMET...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3401 9381 3401 9373 3397 9361 3397 9353
      3395 9351 3397 9346 3395 9344 3357 9347
      3363 9431 3381 9436 3407 9381
TIME...MOT...LOC 0158Z 268DEG 41KT 3373 9421

$$

13
1 follow-up statement
292 
WWUS54 KSHV 200225
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
925 PM CDT TUE APR 19 2011

ARC057-061-081-099-133-200245-
/O.CON.KSHV.SV.W.0076.000000T0000Z-110420T0245Z/
LITTLE RIVER AR-NEVADA AR-HEMPSTEAD AR-SEVIER AR-HOWARD AR-
925 PM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR HOWARD...SEVIER...HEMPSTEAD...NEVADA AND LITTLE RIVER COUNTIES...

AT 924 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLFBALL TO BASEBALL SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MILLWOOD...OR 6 
MILES EAST OF ASHDOWN...MOVING EAST AT 45 MPH. BASEBALL SIZED 
HAIL WAS REPORTED EARLIER WITH THIS STORM IN ASHDOWN. 

ELSEWHERE...SEVERE THUNDERSTORMS WERE OCCURRING NEAR NASHVILLE...
MOVING EAST NORTHEAST NEAR 40 MPH. HAIL TO NEAR ONE INCH WILL BE
POSSIBLE WITH THIS STORM ACROSS NORTHERN PORTIONS OF HEMPSTEAD
COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3407 9381 3401 9381 3401 9373 3397 9361
      3397 9353 3395 9351 3397 9346 3395 9344
      3357 9347 3359 9380 3361 9381 3362 9413
      3393 9409
TIME...MOT...LOC 0224Z 266DEG 40KT 3369 9399

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 7:45 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Apr 19, 7:45 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
745 PM CDT TUE APR 19 2011

.DISCUSSION...
AFTER COORDINATING WITH SPC...EXTENDED TORNADO WATCH 155 TO COVER
NEVADA/LAFAYETTE/COLUMBIA COUNTIES. A CLUSTER OF TSTRMS HAS
DEVELOPED EXTENDING FROM HOT SPRINGS TO TEXARKANA. THIS ACTIVITY
IS WELL AHEAD OF THE COLD FRONT. 00Z KSHV SOUNDING INDICATES
PLENTY OF CAPE AVAILABLE FOR CONVECTION TO WORK WITH. IN
ADDITION...INVERTED V PROFILE INDICATES DRY LOW LEVELS ENHANCING THE
POTENTAIL FOR DAMAGING WINDS. /09/

&&

.PREV DISCUSSION... /ISSUED 708 PM CDT TUE APR 19 2011/

DISCUSSION...
WINDS HAVE BEGUN TO DIMINISH ACROSS MOST OF THE AREA...SO WILL
LET THE LAKE WIND ADVISORY EXPIRE. CONSIDERED EXTENDING IT A FEW
HOURS SINCE SEVERAL LOCATIONS ARE STILL EXPERIENCING WINDS BETWEEN
15 TO 20 KTS WITH ISOLATED GUSTS NEAR 30 KTS. HOWEVER...MODEL
GUIDANCE INDICATES THAT SPEEDS SHOULD CONTINUE TO DIMINISH THROUGH
THE EVENING AND ANY OF THE HIGHER SPEEDS SHOULD BE RATHER
ISOLATED.

SCATTERED TSTRMS HAVE DEVELOPED ALONG THE COLD FRONT AND ARE
SLOWLY MOVING EAST INTO THE CWA FROM SRN OK AND WRN N TX. LATEST
LAPS ANALYSIS INDICATE CAPE VALUES ABOVE 2000 J/KG AND STEEP MID-
LEVEL LAPSE RATES ARE PRESENT ACROSS THE FOUR STATE REGION WHICH
WILL CONTINUE TO PROMOTE A VERY FAVORABLE ENVIRONMENT FOR LARGE
HAIL AND DAMAGING WINDS THIS EVENING.

UPDATED PRODUCTS HAVE ALREADY BEEN SENT.  /09/

PREV DISCUSSION... /ISSUED 317 PM CDT TUE APR 19 2011/

DISCUSSION...
LATEST 19Z SURFACE ANALYSIS SHOWING INDICATING THE COLD FRONT AND
DRYLINE EXTEND FROM AROUND FAYETTEVILLE AR SOUTHWESTWARD TO JSUT
WEST OF DFW. STORMS BEGINNING TO FIRE IN SOUTHERN OK ALONG THE
BOUNDARY WHERE LATEST LAPS CAPE VALUES OVER 4000 J/KG ARE PRESENT.
EXPECT MORE STORMS TO FIRE ALONG THE BOUNDARY AND BEGIN TO SHIFT
EAST IN TIME AFFECTING THE AREA ALONG AND NORTH OF I30 NEAR SUNSET
AND THEREAFTER. BIGGEST QUESTION WILL BE THE SOUTHWARD EXTENT OF
THE STORM DEVELOPMENT. BOTH NAM AND GFS SHOW VERY LIMITED
DEVELOPMENT SOUTH OF I20 EVEN THOUGH CAPE VALUES WELL OVER 3000
J/KG ARE FORECAST. CAP STRENGTH INCREASES FURTHER SOUTH AND LACK OF
OVERALL UPPER FORCING WILL ACT TO INHIBIT ANY STORM GROWTH FURTHER
SOUTH...BUT CANT RULE OUT AN ISOLATED STORM. BIGGEST THREATS WILL
BE LARGE HAIL AND DAMAGING WINDS FROM POTENTIAL DOWNBURSTS GIVEN
THE STORM ENVIRONMENT...BUT SHEAR WILL BE SUFFICIENT TO SUPPORT AN
ISOLATED TORNADO. HAVE INCLUDED DAMAGING WIND AND HAIL THREATS IN
FORECAST GRIDS TONIGHT.

ON WEDNESDAY BOTH THE NAM AND GFS SHOW THE FRONT STALLING IN THE
I20 CORRIDOR WHICH WILL SERVE AS A POSSIBLE FOCUS FOR STORMS ON
WEDNESDAY AFTERNOON AND EVENING. WIND SHEAR IS FORECAST TO BE MUCH
WEAKER THAN TUESDAY NIGHT...HOWEVER FORECAST SOUNDINGS INDICATE A
VERY UNSTABLE ATMOSPHERE AND VIRTUALLY NO CAP TO INHIBIT STORM
GROWTH. FORECAST SOUNDINGS INDICATING LIFTED INDEX VALUES RANGING
FROM -6 TO -9 ALONG AND SOUTH OF I20.  AS A RESULT...WOULD EXPECT
ANY STORMS WHICH CAN DEVELOP TO BECOME SEVERE QUICKLY AND CAPABLE
OF PRODUCING HAIL AND DAMAGING WINDS. MOISTURE IS FORECAST TO POOL
ALONG THE FRONT AS WELL WITH DEWPOINTS REACHING INTO THE LOWER 70S
ALONG AND SOUTH OF THE BOUNDARY COMBINED WITH PW VALUES AOA 1.6
TO 1.7 WILL PROVIDE SOME MUCH NEEDED HEAVY RAIN TO ANY LOCATION
UNDER A STORM.

BEYOND WEDNESDAY..THE FRONT WILL RETURN NORTH OF THE REGION AS AN
UPPER LEVEL RIDGE OF HIGH PRESSURE BUILDS OVER THE SOUTHEASTERN US
AND BAHAMAS WHILE A PERSISTENT TROF TAKES OVER IN THE WESTERN
STATES. AS A RESULT THE FOUR STATE REGION WILL BE PUT INTO A
SOUTHWEST FLOW REGIME WITH DISTURBANCES MOVING THROUGH THE FLOW
THURSDAY THROUGH SUNDAY. THIS IS IS SUPPORTED BY BOTH THE GFS AND
ECMWF SOLUTIONS. THERE WILL BE A CHANCE OF STORMS EACH DAY MAINLY
IN THE I30 CORRIDOR WHICH WILL BE CLOSER TO THE FRONT WHICH IS
FORECAST TO REMAIN ACROSS CENTRAL OK NORTHEASTWARD THROUGH NORTH
AR AND SOUTHERN MO.  HAVE UTILIZED THE GRIDDED GUIDANCE FROM THE
GFS PRIMARILY IN THE MEDIUM RANGE AND EXTENDED AND LEFT CHANCE
POPS IN THE GRIDS SIMILAR TO PREVIOUS FORECASTS.

BY MONDAY...BOTH THE GFS AND ECMWF SUPPORT THE IDEA OF KICKING OUT
A LARGER TROF ACROSS THE SOUTHERN PLAINS ON MONDAY WHICH WOULD
SUPPORT A LARGER SCALE SEVERE THREAT...HOWEVER THERE ARE
SIGNIFICANT DIFFERENCES IN THE OVERAL TIMING AND DEPTH OF THE TROF
WHICH EACH SOLUTION KICKS OUT. THE ECMWF HAS BEEN MORE CONSISTENT
WITH THIS FEATURE IN THE EXTENDED AND WOULD BE THE MORE SEVERE OF
THE TWO SOLUTIONS. WILL NEED TO MONITOR THIS SYSTEM THROUGH THE WEEKEND.

AVIATION...
VFR CONDITIONS WILL HOLD THIS AFTERNOON AND EVENING...WITH GUSTY
SOUTHERLY WINDS OF 20 TO 30 KTS...FOR MOST TAF SITES. BUT...AROUND
THE 00Z TIMEFRAME CONDITIONS IN AND AROUND TXK AND TYR WILL BEGIN TO
DETERIORATE AS THUNDERSTORM ACTIVITY ALONG A DRYLINE IN EAST TEXAS
BEGINS TO APPROACH.  THIS ACTIVITY WILL POSSIBLY CAUSE STRONG WINDS
AND SOME LARGE HAIL NEAR THOSE SITES. ISOLATED TO SCATTERED SHOWER
AND THUNDERSTORM ACTIVITY MAY BE SEEN ACROSS THE I-20 CORRIDOR
TONIGHT INTO TOMORROW MORNING. THE COLD FRONT WILL MOVE THROUGH THE
REST OF THE FOUR STATE AREA TOMORROW MORNING...BRINGING A CHANCE FOR
SEVERE WEATHER TO THE REMAINDER OF THE TAF SITES THAT DO NOT SEE IT
THIS EVENING AND TONIGHT. ANY THUNDERSTORM ACTIVITY AFFECTING
TERMINALS WILL CAUSE TEMPO VISIBILITY REDUCTIONS.

/23/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  70  83  65  83  67 /  30  30  30  20   0
MLU  68  84  63  83  65 /  20  40  30  20   0
DEQ  61  73  55  75  60 /  60  30  40  30  20
TXK  64  76  58  78  62 /  50  30  40  30  20
ELD  66  78  60  78  64 /  40  40  40  20   0
TYR  69  81  65  83  68 /  30  40  30  20  20
GGG  69  82  64  83  67 /  30  30  30  20   0
LFK  71  88  69  86  69 /  20  40  20   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

09/09
Hazardous weather outlook, Apr 19, 11:43 AM CDT, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1143 AM CDT TUE APR 19 2011

ARZ050-051-059>061-070>073-LAZ001>006-010>012-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-201645-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-MCCURTAIN-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-
1143 AM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORMS WILL BE DEVELOPING LATE TODAY JUST AHEAD OF AN
APPROACHING COLD FRONT. A VERY UNSTABLE ATMOSPHERE IS FORECAST TO
BE IN PLACE ACROSS THE REGION SO STORMS WILL HAVE THE POTENTIAL TO
BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. IN
ADDITION...ISOLATED TORNADOES MAY BE POSSIBLE DURING THE EVENING
HOURS ESPECIALLY IN THE INTERSTATE 30 CORRIDOR OF NORTHEAST
TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
A COLD FRONT IS FORECAST TO STALL ACROSS THE REGION DURING THE DAY
WEDNESDAY PROVIDING A FOCUS FOR SCATTERED THUNDERSTORMS FOR MUCH
OF THE REST OF THE WEEK...INTO THE WEEKEND. HOWEVER...WIND SHEAR
WILL BE SOMEWHAT LIMITED...KEEPING RISK OF SEVERE WEATHER MORE
ISOLATED IN COVERAGE. HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH
ANY STORMS WHICH CAN REACH SEVERE LIMITS. WEDNESDAY APPEARS TO
HAVE THE HIGHEST RISK FOR STRONG TO SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON...THROUGH
MUCH OF THE OVERNIGHT HOURS.

LAZ013-014-017>022-TXZ165>167-201645-
JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-
LA SALLE-ANGELINA-SAN AUGUSTINE-SABINE TX-
1143 AM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA AND DEEP EAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED SHOWERS AND THUNDERSTORMS WILL BEGIN TO DEVELOP EARLY
THIS EVENING...AS A COLD FRONT MOVES TOWARDS THE REGION. MOST
STORMS WILL REMAIN BELOW SEVERE LIMITS...HOWEVER...LARGE HAIL AND
DAMAGING WINDS ARE POSSIBLE WITH THE STRONGEST OF STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
A COLD FRONT IS FORECAST TO STALL ACROSS THE REGION DURING THE DAY
WEDNESDAY PROVIDING A FOCUS FOR SCATTERED THUNDERSTORMS FOR MUCH
OF THE REST OF THE WEEK...INTO THE WEEKEND. HOWEVER...WIND SHEAR
WILL BE SOMEWHAT LIMITED...KEEPING RISK OF SEVERE WEATHER MORE
ISOLATED IN COVERAGE. HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH ANY
STORMS WHICH CAN REACH SEVERE LIMITS. WEDNESDAY APPEARS TO HAVE
THE HIGHEST RISK FOR STRONG TO SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THIS EVENING AND
OVERNIGHT...AT THIS TIME..BUT MAY BE NEEDED DURING THE DAY WEDNESDAY.

04

In the hours before

Local storm report, Apr 19, 7:43 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
743 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             8 SE IDABEL             33.82N 94.72W
04/19/2011  M0.50 INCH       MCCURTAIN          OK   TRAINED SPOTTER

&&

20
Special weather statement, Apr 19, 7:44 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
744 PM CDT TUE APR 19 2011

ARZ050-051-059-OKZ077-200145-
HOWARD-LITTLE RIVER-MCCURTAIN-SEVIER-
744 PM CDT TUE APR 19 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 845 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     LITTLE RIVER...SEVIER AND HOWARD...
IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...

INCLUDING THE FOLLOWING LOCATIONS...
     ARKINDA...DE QUEEN...GILLHAM...HORATIO...LOCKESBURG AND
     WINTHROP...

AT 744 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF IDABEL...OR 18
MILES NORTHWEST OF FOREMAN...MOVING NORTHEAST AT 45 MPH. THIS STORM
HAS A HISTORY OF PRODUCING HAIL TO NEAR ONE HALF INCH IN DIAMETER.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

13
Special weather statement, Apr 19, 8:10 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
810 PM CDT TUE APR 19 2011

ARZ060-061-200200-
HEMPSTEAD-NEVADA-
810 PM CDT TUE APR 19 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 900 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     NEVADA AND HEMPSTEAD...

INCLUDING THE FOLLOWING LOCATIONS...
     BLUFF CITY...BODCAW...ROSSTON AND WILLISVILLE...

AT 809 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WHELEN
SPRINGS TO 7 MILES NORTH OF ROSSTON TO 7 MILES WEST OF BODCAW...OR
ALONG A LINE EXTENDING FROM GURDON TO 10 MILES SOUTHEAST OF PRESCOTT
TO 8 MILES SOUTHEAST OF HOPE...MOVING EAST AT 45 MPH.

PENNY SIZE HAIL HAS BEEN REPORTED WITH THIS STORM EARLIER ACROSS
PARTS OF NEVADA COUNTY. EXPECT WINDS TO NEAR 40 MPH WITH THIS LINE
OF STORMS AS WELL.

13
Local storm report, Apr 19, 8:24 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
824 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             WINTHROP                33.83N 94.35W
04/19/2011  E1.00 INCH       LITTLE RIVER       AR   PUBLIC

&&

20
Local storm report, Apr 19, 8:29 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
829 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             8 SE IDABEL             33.82N 94.72W
04/19/2011  M0.75 INCH       MCCURTAIN          OK   TRAINED SPOTTER

&&

20
Local storm report, Apr 19, 8:40 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
840 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             TOM                     33.73N 94.57W
04/19/2011  M0.88 INCH       MCCURTAIN          OK   AMATEUR RADIO

&&

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:16 PM CDTSevere Thunderstorm WarningSHVHoward, Little River, Sevier44 min
Apr 19, 8:25 PM CDTTornado WarningSHVLittle River, Sevier50 min
Apr 19, 9:29 PM CDTSevere Thunderstorm WarningSHVLittle River, Sevier61 min
Apr 19, 9:55 PM CDTSevere Thunderstorm WarningSHVLittle River50 min
Apr 19, 10:06 PM CDTSevere Thunderstorm WarningSHVHoward, Sevier23 min
Apr 19, 10:13 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Sevier62 min
Apr 19, 10:43 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier62 min
Apr 19, 11:17 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Nevada58 min
Apr 19, 11:43 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Nevada, Sevier62 min
Apr 20, 12:09 AM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Miller33 min
Apr 20, 1:41 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier39 min
Apr 20, 4:05 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier40 min
Apr 20, 2:41 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard49 min
Apr 20, 5:39 PM CDTSevere Thunderstorm WarningSHVHoward, Sevier51 min
Apr 20, 6:30 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Sevier60 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.